Generalization of the topological algebra $(C_b (X), \beta )$

Tom 191 / 2009

Jorma Arhippainen, Jukka Kauppi Studia Mathematica 191 (2009), 247-262 MSC: Primary 46H10, 46J10; Secondary 46J20. DOI: 10.4064/sm191-3-6

Streszczenie

We study subalgebras of $C_b (X)$ equipped with topologies that generalize both the uniform and the strict topology. In particular, we study the Stone–Weierstrass property and describe the ideal structure of these algebras.

Autorzy

  • Jorma ArhippainenDepartment of Mathematical Sciences
    P.O. Box 3000
    FIN-90014, University of Oulu, Finland
    e-mail
  • Jukka KauppiDepartment of Mathematical Sciences
    P.O. Box 3000
    FIN-90014, University of Oulu, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek